Europack plus for cold

Paracetamol 500mg., Pseudoephedrine HCL 30 mg., Ascorbic acid 100 mg., Sodium ascorbate 100mg., Chlorpheniramine maleate 2mg

Last Updated on Jan 08, 2018 106 Total drug views
Classified as
Influenza, Common Cold and Sinusitis
Available as
Sachets
Manufactured by
EEP-Co
Approximate Price
3.00/5 Sachet

Rate this Medicine

please select how effective you found this medicine, taking into consideration positive effects, side effects, and ease of use.

Remember, keep this and all other medicines out of the reach of children, never share your medicines with others, and use Europack plus for cold only for the indication prescribed.